Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 656257, 9 pages.
The Almost Sure Local Central Limit Theorem for the Negatively Associated Sequences
In this paper, the almost sure central limit theorem is established for sequences of negatively associated random variables: , almost surely. This is the local almost sure central limit theorem for negatively associated sequences similar to results by Csáki et al. (1993). The results extend those on almost sure local central limit theorems from the i.i.d. case to the stationary negatively associated sequences.
J. Appl. Math., Volume 2013 (2013), Article ID 656257, 9 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jiang, Yuanying; Wu, Qunying. The Almost Sure Local Central Limit Theorem for the Negatively Associated Sequences. J. Appl. Math. 2013 (2013), Article ID 656257, 9 pages. doi:10.1155/2013/656257. https://projecteuclid.org/euclid.jam/1394808053